# SDR HEEA078055

- Difficulty date: February 26, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Part number: 407370720101
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT BELT WORN. PART NUMBER TAG MISSING.  HARDWARE RUSTING.
